Research Repository

On some weighted integral inequalities for convex functions related to Fejer's result

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2010) On some weighted integral inequalities for convex functions related to Fejer's result. Filomat, 24 (3). pp. 125-148. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, we introduce some functionals associated with weighted integral means for convex functions. Some new Fejer-type inequalities are obtained as well.

Item Type: Article
Uncontrolled Keywords: ResPubID19726, Hermite-Hadamard inequality, Fejer inequality, convex function
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 18 Jun 2012 05:15
Last Modified: 18 Jun 2012 05:15
URI: http://vuir.vu.edu.au/id/eprint/7388
DOI: https://doi.org/10.2298/FIL1003125T
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar